PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 137 | 1 | 93-100
Tytuł artykułu

A method of approximate factorization of positive definite matrix functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An algorithm of factorization of positive definite matrix functions of second order is proposed.
Czasopismo
Rocznik
Tom
137
Numer
1
Strony
93-100
Opis fizyczny
Daty
wydano
1999
otrzymano
1999-01-18
poprawiono
1999-03-09
Twórcy
  • A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1, M. Aleksidze St., Tbilisi 380093, Georgia , janas@rmi.acnet.ge
  • A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1, M. Aleksidze St., Tbilisi 380093, Georgia , edem@rmi.acnet.ge
Bibliografia
  • [1] P. L. Duren, Theory of $H^p$ Spaces, Academic Press, 1970.
  • [2] A. N. Kolmogorov, Stationary sequences in Hilbert space, Vestnik Moskov. Gos. Univ. 2 (1941), 1-40 (in Russian).
  • [3] P. Masani, The prediction theory of multivariate stochastic processes, III, Acta Math. 104 (1960), 141-162.
  • [4] N. Wiener, On the factorization of matrices, Comm. Math. Helv. 29 (1955), 97-111.
  • [5] N. Wiener and E. J. Akutowicz, A factorization of positive Hermitian matrices, J. Math. Mech. 8 (1959), 111-120.
  • [6] N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, I, Acta Math. 98 (1957), 111-150.
  • [7] N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, II, ibid. 99 (1958), 93-137.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv137i1p93bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.